MathSciNet Relay Station
MathSciNet bibliographic data
MR2190935 93B05 (93C23)
Khusainov, D. Ya.; Shuklin, G. V. On relative controllability in systems with pure delay. (Russian) Prikl. Mekh. 41 (2005), no. 2, 118--130; translation in Internat. Appl. Mech. 41 (2005), no. 2, 210–221
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement